# SDR AMTA200800190

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Out Of Limits
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY RBL 13.84, STA 727I (T-UNION) AREA, ORG MAT .071, MAT LOSS .034, REM MAT .037, FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A, FIG 103, DETAIL D, FABRICATED REPAIR PART FROM BAC 1509-100688 IAW EA 737-08-A0037.  (K)
